Invariance of functionals and related Euler–Lagrange equations

We establish a connection between symmetries of functionals and symmetries of the corresponding Euler–Lagrange equations. A similar problem is investigated for equations with quasi-Bu-potential operators. © 2017, Allerton Press, Inc.

Editors
-
Publisher
Allerton Press Incorporation
Number of issue
2
Language
English
Pages
49-54
Status
Published
Department
-
Number
-
Volume
61
Year
2017
Organizations
  • 1 Peoples’ Friendship University of Russia, ul. Miklukho-Maklaya 6, Moscow, 117198, Russian Federation
Keywords
Hamiltonian action; invariance; Lie algebra; symmetry
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5631/